Alert archive / Texas / Red Flag Warnings in 2006
Red Flag Warning 46, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this red flag warning at May 21, 2006, 3:54 PM CDT. It took effect at May 22, 2006, 12:00 PM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 21, 2006, 3:54 PM CDT (20:54 UTC)
- In effect from
- May 22, 2006, 12:00 PM CDT
- Expired
- May 22, 2006, 8:42 PM CDT
- In force
- 9 hr
- Issued by
- NWS Midland/Odessa, TX
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KMAF 212054 RFWMAF RED FLAG WARNING NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 354 PM CDT SUN MAY 21 2006 ...A RED FLAG WARNING IS IN EFFECT MONDAY AFTERNOON THROUGH MONDAY EVENING FOR THE GUADALUPE MOUNTAINS FOR RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS...20 FOOT WIND SPEEDS OF 20 MPH OR GREATER AND HIGH FIRE DANGER... ...A FIRE WEATHER WATCH IS IN EFFECT TUESDAY AFTERNOON FOR THE GUADALUPE MOUNTAINS FOR RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS...20 FOOT WIND SPEEDS OF 20 MPH OR GREATER AND HIGH FIRE DANGER... .AS AN UPPER LEVEL STORM SYSTEM MOVES INTO THE SOUTHWEST UNITED STATES ON MONDAY AND ACROSS THE PLAINS ON TUESDAY...20 FOOT WIND SPEEDS WILL INCREASE TO 20 MPH OR GREATER ACROSS THE GUADALUPE MOUNTAINS. THIS COMBINED WITH VERY DRY CONDITIONS WILL CREATE THE POTENTIAL FOR CRITICAL FIRE WEATHER CONDITIONS MONDAY AND TUESDAY AFTERNOON INTO THE EVENING. NMZ114-TXZ258-220900- /O.UPG.KMAF.FW.A.0039.060522T1700Z-060523T0200Z/ /O.NEW.KMAF.FW.W.0046.060522T1700Z-060523T0200Z/ /O.NEW.KMAF.FW.A.0040.060523T1700Z-060524T0200Z/ GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-GUADALUPE MOUNTAINS- 254 PM MDT SUN MAY 21 2006 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT MONDAY... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MDT MONDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. SOUTHWESTLY 20 FOOT WIND SPEEDS OF AROUND 20 MPH WILL COMBINE WITH RELATIVE HUMIDITY NEAR 10 PERCENT TO CREATE FAVORABLE CONDITIONS FOR RAPID FIRE GROWTH AND SPREAD FROM LATE MONDAY MORNING INTO MONDAY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$
3 follow-up statements
000 WWUS84 KMAF 220923 RFWMAF RED FLAG WARNING NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 423 AM CDT MON MAY 22 2006 ...A RED FLAG WARNING IS IN EFFECT TODAY FOR THE GUADALUPE MOUNTAINS FOR RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS...20 FOOT WIND SPEEDS OF 20 MPH OR GREATER AND HIGH FIRE DANGER... ...A FIRE WEATHER WATCH IS IN EFFECT TUESDAY AFTERNOON FOR THE GUADALUPE MOUNTAINS FOR RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS...20 FOOT WIND SPEEDS OF 20 MPH OR GREATER AND HIGH FIRE DANGER... .AN UPPER LEVEL STORM SYSTEM WILL MOVE TOWARD THE GREAT BASIN TODAY. THIS WILL RESULT IN INCREASED MID LEVEL WIND SPEEDS ACROSS THE GUADALUPE MOUNTAINS TODAY AND TUESDAY. 20 FOOT WIND SPEEDS WILL INCREASE TO 20 MPH OR GREATER ACROSS THE GUADALUPE MOUNTAINS BOTH AFTERNOONS. THESE INCREASED WIND SPEEDS WILL COMBINE WITH VERY DRY CONDITIONS AND HIGH TO VERY HIGH FIRE DANGER TO PROMOTE FAVORABLE CONDITIONS FOR RAPID FIRE GROWTH AND SPREAD ACROSS THE GUADALUPE MOUNTAINS TODAY AND TUESDAY. NMZ114-TXZ258-222100- /O.CON.KMAF.FW.W.0046.060522T1700Z-060523T0200Z/ /O.CON.KMAF.FW.A.0040.060523T1700Z-060524T0200Z/ GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-GUADALUPE MOUNTAINS- 323 AM MDT MON MAY 22 2006 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... SOUTHWESTERLY 20 FOOT WIND SPEEDS OF AROUND 20 MPH WILL COMBINE WITH RELATIVE HUMIDITY VALUES NEAR OR JUST BELOW 15 PERCENT...AND HIGH TO VERY HIGH FIRE DANGER TO CREATE FAVORABLE CONDITIONS FOR RAPID FIRE GROWTH AND SPREAD LATE THIS MORNING THROUGH EARLY THIS EVENING. SIMILAR CONDITIONS ARE EXPECTED AGAIN LATE TUESDAY MORNING THROUGH EARLY TUESDAY EVENING...WITH WESTERLY TO SOUTHWESTERLY 20 FOOT WIND SPEEDS ABOVE 20 MPH FOR SEVERAL HOURS...ALONG WITH RELATIVE HUMIDITY VALUES DROPPING NEAR OR BELOW 10 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$
000 WWUS84 KMAF 222014 RFWMAF RED FLAG WARNING NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 314 PM CDT MON MAY 22 2006 ...A RED FLAG WARNING IS IN EFFECT UNTIL THIS EVENING FOR THE GUADALUPE MOUNTAINS FOR RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS... 20 FOOT WIND SPEEDS OF 20 MPH OR GREATER AND HIGH FIRE DANGER... ...A RED FLAG WARNING IS IN EFFECT TUESDAY AFTERNOON AND EVENING FOR THE GUADALUPE MOUNTAINS FOR RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS...20 FOOT WIND SPEEDS OF 20 MPH OR GREATER AND HIGH FIRE DANGER... .AN UPPER LEVEL STORM SYSTEM WILL MOVE TOWARD THE GREAT BASIN TONIGHT AND TUESDAY. THIS WILL RESULT IN INCREASED MID LEVEL WIND SPEEDS ACROSS THE GUADALUPE MOUNTAINS TODAY AND TUESDAY. 20 FOOT WIND SPEEDS WILL INCREASE TO 20 MPH OR GREATER ACROSS THE GUADALUPE MOUNTAINS TUESDAY AFTERNOON. THESE INCREASED WIND SPEEDS WILL COMBINE WITH VERY DRY CONDITIONS AND HIGH TO VERY HIGH FIRE DANGER TO PROMOTE FAVORABLE CONDITIONS FOR RAPID FIRE GROWTH AND SPREAD ACROSS THE GUADALUPE MOUNTAINS THIS AFTERNOON AND TUESDAY AFTERNOON. NMZ114-TXZ258-230200- /O.UPG.KMAF.FW.A.0040.060523T1700Z-060524T0200Z/ /O.NEW.KMAF.FW.W.0047.060523T1700Z-060524T0200Z/ /O.CON.KMAF.FW.W.0046.000000T0000Z-060523T0200Z/ GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-GUADALUPE MOUNTAINS- 214 PM MDT MON MAY 22 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MDT TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. RELATIVE HUMIDITIES OF LESS THAN 15 PERCENT CONTINUE OVER THE GUADALUPE MOUNTAINS THIS AFTERNOON. SOUTHWESTERLY 20 FOOT WINDS ARE APPROACHING 20 MPH. THEREFORE THE RED FLAG WARNING WILL CONTINUE IN EFFECT UNTIL 8 PM THIS EVENING. WESTERLY TO SOUTHWESTERLY 20 FOOT WIND SPEEDS ABOVE 20 MPH FOR SEVERAL HOURS...ALONG WITH RELATIVE HUMIDITY VALUES OF 5 TO 15 PERCENT CAN BE EXPECTED ACROSS THE GUADALUPE MOUNTAINS TUESDAY AFTERNOON. THESE CONDIDITONS WILL CONTINUE INTO THE EVENING HOURS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
000 WWUS84 KMAF 230142 RFWMAF RED FLAG WARNING NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 842 PM CDT MON MAY 22 2006 ...THE RED FLAG WARNING FOR THE GUADALUPE MOUNTAINS HAS BEEN CANCELLED... ...A RED FLAG WARNING IS IN EFFECT TUESDAY AFTERNOON AND EVENING FOR THE GUADALUPE MOUNTAINS FOR RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS...20 FOOT WIND SPEEDS OF 20 MPH OR GREATER AND HIGH FIRE DANGER... .AN UPPER LEVEL STORM SYSTEM WILL MOVE TOWARD THE GREAT BASIN TONIGHT AND TUESDAY. THIS WILL RESULT IN INCREASED MID LEVEL WIND SPEEDS ACROSS THE GUADALUPE MOUNTAINS TODAY AND TUESDAY. 20 FOOT WIND SPEEDS WILL INCREASE TO 20 MPH OR GREATER ACROSS THE GUADALUPE MOUNTAINS TUESDAY AFTERNOON. THESE INCREASED WIND SPEEDS WILL COMBINE WITH VERY DRY CONDITIONS AND HIGH TO VERY HIGH FIRE DANGER TO PROMOTE FAVORABLE CONDITIONS FOR RAPID FIRE GROWTH AND SPREAD ACROSS THE GUADALUPE MOUNTAINS THIS AFTERNOON AND TUESDAY AFTERNOON. NMZ114-TXZ258-231500- /O.CAN.KMAF.FW.W.0046.000000T0000Z-060523T0200Z/ /O.CON.KMAF.FW.W.0047.060523T1700Z-060524T0200Z/ GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-GUADALUPE MOUNTAINS- 742 PM MDT MON MAY 22 2006 ...RED FLAG WARNING IS CANCELLED... ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS CANCELLED THE RED FLAG WARNING. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT TUESDAY. WIND SPEEDS WILL REMAIN IN THE 20 TO 30 MPH RANGE THROUGH GAPS AND PASSES IN THE GUADALUPE MOUNTAINS FOR THE NEXT FEW HOURS. HOWEVER...RH/S WILL BE ON THE INCREASE AND DO NOT EXPECT ANY LOCATIONS TO HAVE 3 HOURS OF 15 PERCENT OR LESS. THEREFORE... THE RED FLAG WARNING FOR THE GUADALUPE MOUNTAINS HAS BEEN CANCELLED. WESTERLY TO SOUTHWESTERLY 20 FOOT WIND SPEEDS ABOVE 20 MPH FOR SEVERAL HOURS...ALONG WITH RELATIVE HUMIDITY VALUES OF 5 TO 15 PERCENT CAN BE EXPECTED ACROSS THE GUADALUPE MOUNTAINS TUESDAY AFTERNOON. THESE CONDITIONS WILL CONTINUE INTO THE EVENING HOURS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this red flag warning went out at May 21, 2:55 PM CDT, 59 minutes earlier.
Area forecast discussion, May 21, 2:55 PM CDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
255 PM CDT SUN MAY 21 2006
.SHORT TERM...
VERY WARM TO HOT TEMPERATURES CONTINUE ACROSS THE AREA THIS
AFTERNOON AS UPPER TROUGH SITS OVER THE AREA. EXPECT ANOTHER WARM
NIGHT WITH TEMPERATURES SLOW TO COOL DOWN... LOWS IN THE UPPER 60S
TO 70S FOR MUCH OF THE AREA. SATELLITE SHOWS EXTENSIVE CU HAS
DEVELOPED FROM GUADALUPES DOWN ALONG THE MOUNTAIN CHAINS INTO BIG
BEND. A FEW RADAR RETURNS BUT SO FAR JUST SOME HIGH BASED SHOWERS.
HAVE ADDED ISOLATED SHOWERS AND THUNDERSTORMS FOR REMAINDER
AFTERNOON/EVENING FOR THESE LOCATION. ETA DOES DEVELOP SOME PRECIP
THIS EVENING ALONG A SURFACE TROUGH EXTENDING DOWN THROUGH THE TRANS
PECOS AREA. EXPECT VERY LITTLE RAIN TO REACH THE GROUND IN DRY
ATMOSPHERE... BUT COULD GET SOME LIGHTNING STRIKES.
.LONG TERM...
UPPER LEVEL RIDGE WILL CONTINUE OVER THE CWA THROUGH EARLY NEXT
WEEK. AT THE SURFACE...A LOW WILL CONTINUE ACROSS WEST TEXAS AND
SOUTHEAST NEW MEXICO. THERMAL RIDGING WILL CONTINUE OVER THE AREA
WITH HOT AFTERNOON TEMPERATURES EXPECTED THROUGH WEDNESDAY. UPPER
LEVEL DISTURBANCES MOVING THROUGH THE RIDGE WILL COMBINE WITH THE
SURFACE TROUGH TO PRODUCE ISOLATED THUNDERSTORMS MONDAY FROM
PORTIONS OF SOUTHEAST NEW MEXICO TO THE EASTERN PERMIAN BASIN AND
THE LOWER TRANS PECOS REGION. ISOLATED THUNDERSTORMS WILL CONTINUE
OVER MAINLY THE EASTERN CWA DURING THE AFTERNOONS DUE TO AFTERNOON
HEATING AND THE SURFACE TROUGH IN THE AREA.
THE RIDGE IS PROGGED TO BREAK DOWN TUESDAY NIGHT AND WEDNESDAY WITH
THE FLOW ALOFT BECOMING MORE WESTERLY. BY THURSDAY THE RIDGE
REESTABLISHES ITSELF WITH A THERMAL RIDGE CONTINUING TO PRODUCE HOT
TEMPERATURES OVER THE CWA WEDNESDAY AND THURSDAY. TEMPERATURES WILL
BE COOLER TOWARD THE END OF THE WEEK BUT WILL REMAIN ABOVE NORMAL.
BY THE WEEKEND A UPPER LEVEL TROUGH MOVES ONTO THE CA COAST. WITH
THE RIDGE IN PLACE...THE TROUGH WILL TEND TO MOVE AROUND THE
PERIPHERY OF THE RIDGE. THIS WILL TEND TO PRECLUDE ANY CHANCE OF
SIGNIFICANT PRECIPITATION...HOWEVER THE SURFACE TROUGH WILL CONTINUE
TO PRODUCE ISOLATED THUNDERSTORMS OVER THE EASTERN CWA FOR THE
WEEKEND.
&&
.FIRE WEATHER...
THE FIRE WEATHER WATCH IN EFFECT MONDAY FOR THE GUADALUPE
MOUNTAINS IS BEING UPGRADED TO A RED FLAG WARNING. RELATIVE
HUMIDITY WILL FALL TO NEAR 10 PERCENT FOR SEVERAL HOURS. 20 FOOT
WIND SPEEDS WILL ALSO INCREASE TO 20 MPH OR MORE DURING THE
AFTERNOON AND THE FIRE DANGER IS HIGH.
HAVE ADDED A FIRE WEATHER WATCH FOR THE GUADALUPE MOUNTAINS
TUESDAY. MID LEVEL WINDS ARE EXPECTED TO INCREASE TUESDAY AFTERNOON
AS AN UPPER LEVEL DISTURBANCE MOVES ACROSS THE ROCKY MOUNTAINS.
AFTERNOON RELATIVE HUMIDITY WILL REMAIN BELOW 15 PERCENT TUESDAY
AFTERNOON...FIRE DANGER WILL BE HIGH...AND 20 FT WINDS MAY INCREASE
TO 20 MPH OR MORE.
&&
.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX 71 97 68 100 / 0 10 10 10
CARLSBAD NM 64 101 66 103 / 10 10 10 10
DRYDEN TX 69 96 68 98 / 0 10 10 10
FORT STOCKTON TX 70 99 68 103 / 0 10 10 10
GUADALUPE PASS TX 67 94 65 96 / 10 10 10 10
HOBBS NM 62 100 65 102 / 10 10 10 10
MARFA TX 53 93 58 96 / 10 10 10 10
MIDLAND INTL AIRPORT TX 70 98 68 101 / 0 10 10 10
ODESSA TX 71 99 69 102 / 0 10 10 10
WINK TX 71 105 70 109 / 10 10 10 10
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING FROM NOON CDT MONDAY TO 9 PM CDT MONDAY FOR THE
FOLLOWING ZONE...GUADALUPE MOUNTAINS OF EDDY COUNTY.
FIRE WEATHER WATCH FROM NOON CDT TUESDAY TO 9 PM CDT TUESDAY FOR
THE FOLLOWING ZONE...GUADALUPE MOUNTAINS OF EDDY COUNTY.
TX...FIRE WEATHER WATCH FROM NOON CDT TUESDAY TO 9 PM CDT TUESDAY FOR
THE FOLLOWING ZONE...GUADALUPE MOUNTAINS.
RED FLAG WARNING FROM NOON CDT MONDAY TO 9 PM CDT MONDAY FOR THE
FOLLOWING ZONE...GUADALUPE MOUNTAINS.
&&
72/54Hazardous weather outlook, May 21, 2:38 PM CDT, 1 hour 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 238 PM CDT SUN MAY 21 2006 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-221945- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL- GUADALUPE MOUNTAINS- 238 PM CDT SUN MAY 21 2006 /138 PM MDT SUN MAY 21 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING ACROSS SOUTHEASTERN NEW MEXICO... THE DAVIS MOUNTAINS... INTO THE BIG BEND REGION. LITTLE RAINFALL IS EXPECTED... BUT DRY LIGHTING AND GUSTY WINDS OF 50 MPH WILL BE POSSIBLE WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY LOW RELATIVE HUMIDITY... HIGH FIRE DANGER... AND INCREASING WINDS WILL CREATE THE POTENTIAL FOR RAPID FIRE GROWTH AND SPREAD ACROSS THE GUADALUPE MOUNTAINS MONDAY AFTERNOON AND TUESDAY AFTERNOON. NO OTHER HAZARDOUS WEATHER IS EXPECTED THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 4:23 AM CDT | Fire Weather Watch | MAF | 12 hr | |
| May 21, 3:54 PM CDT | Fire Weather Watch | MAF | 23 hr |
Nearby
Red Flag Warnings in Texas, 2006Red Flag Warnings in New Mexico, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.